| Model Number |
GIF-H180J |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited foreign objects in the suction cylinder, air/water tube and air/water cylinder.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the use of products that contain silicone can cause deposits of white foreign material.Simethicone and petroleum/oil/silicone-based lubricants are non-water soluble and thus not recommended for use by olympus.The event can be prevented by following the instructions for use which states: nothing other than sterile water should be used for air/water feeding.No additives should be put into the sterile water.Non-sterile water may cause patient cross-contamination and/or infection.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.